hi i dont really have a question . i just need to vent i did three days of iv methylprednisolone now i am on a prednisone taper. the side of my neck is so tight it feels like it is becoming tighter and tighter i hope to feel better soon i am tired of this whole m.s. thing and wish it would just go away.i guess i am feeling kind of cooped up i have not really been out this week other than to drive my sons places i am still afraid to be on my legs for any amount of time as i am unsure how they are going to be.
Mary, vent away. MS is nasty. She does what she wants, when she wants with no thought as to the harm she brings to us. I wish I could write a nice long post telling you how what doesn't kill us makes us stronger or there is a reason for our suffering.
I sure the hell would like the know the reason. It is one of the best kept secrets.
Having to resort to the steroids to help with relapses is never easy. I had 3 days that then were followed by another 2 days when I crashed and rebound symptoms came back with a vengence.
We can both comisserate (sp?) with the side effects of these steroid treatments. I get that stiff/full neck feeling too. It almost feels like your lymph glands are swollen to the max. It went away though within a day or two after my last infusion.
I'm glad to hear your doctor put you on the prednisone taper. Mine didn't because he doesn't believe patients need it and now I am in the hospital rehab trying to get back on my legs. What dose did your neuro prescribe? I am curious because some give a medrol dosepak - way too low a dose in my opinion to do any good, and some give the 60-40-20-10 dose which is what I am now tapering down on and it works so much better.
I hope you get relief from our relapse very soon - let's both get better soon ok!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST